MathSciNet Relay Station
MathSciNet bibliographic data
MR2378723 35Q55 (26A33)
Rida, S. Z.; El-Sherbiny, H. M.; Arafa, A. A. M. On the solution of the fractional nonlinear Schrödinger equation. Phys. Lett. A 372 (2008), no. 5, 553–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement